# SDR DALA14036193230

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON LOAD TRANSMITTING PROFILE LT SIDE LOCATED ON EMERGENCY EXIT HATCHES 834.  REPLACED TRANSMITTING PROFILE, SEGMENT ANGLE, LT SIDE LOCATED ON  EMERGENCY EXIT HATCHES 834 IAW SRM 51-72-11 AND DWG D52279010.
